# SDR SIMA2012011008

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 23,063 hours, 16,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3860 THE CREW REPORTED THE CAPTAINS FLASHLIGHT WAS DIM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RECHARGEABLE BATTERY ON THE CAPTAINS FLASHLIGHT.  THE OPERATIONAL CHECK WAS NORMAL PER CRJ 700 MM 33-50-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
